# SDR DALA2022112307517

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 59,696 hours, 42,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXIT SIGN AT DOOR 1R IS MISSING. MAINTENANCE REPLACED THE MISSING LENS IAW B717 AMM 33-51. (LP #8566118)
